Alert archive / Louisiana / Flash Flood Warnings in 2026

Flash Flood Warning 13, NWS New Orleans, LA

March 7, 2026East Baton Rouge Parish, Livingston Parish, Louisiana

NWS New Orleans, LA issued this flash flood warning at Mar 7, 2026, 11:10 PM CST for East Baton Rouge Parish, Livingston Parish, Louisiana. It was in force for 2 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 7, 2026, 11:10 PM CST (05:10 UTC)
Expired
Mar 8, 2026, 1:22 AM CST
In force
2 hr
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Flood severity
None

Counties East Baton Rouge Parish, LA, Livingston Parish, LA

The radar

The Hammond radar (KHDC), 48 km from the middle of the area, began a volume at 05:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 8, 12:00 AM CSTFLASH FLOOD2 Ene Denham Springs, LAPortions of Eden Church Rd were closed due to flash flooding.
Mar 8, 12:00 AM CSTFLASH FLOOD4 Sw Walker, LAPublic picture of 3-4 inches of water covering their whole yard well after rain stopped, was likely higher during the peak of the event around 1am.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 50 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 5.2 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2026-03-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2281 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2026-03-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 130 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2281 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
543 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
130 m²/s²
0-3 km storm-relative helicity
157 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

425 
WGUS54 KLIX 080510
FFWLIX
LAC033-063-080815-
/O.NEW.KLIX.FF.W.0013.260308T0510Z-260308T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service New Orleans LA
1110 PM CST Sat Mar 7 2026

The National Weather Service in New Orleans has issued a

* Flash Flood Warning for...
  Central East Baton Rouge Parish in southeastern Louisiana...
  Northwestern Livingston Parish in southeastern Louisiana...

* Until 315 AM CDT.

* At 1110 PM CST, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2 and 4 inches of rain 
  have fallen. Additional rainfall amounts of 1 to 2 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Denham Springs, Walker and Watson.

This includes the following Interstate...
	Interstate 12 between mile markers 10 and 21.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3060 9094 3058 9078 3044 9077 3042 9088
      3042 9097 3054 9101 3058 9099

FLASH FLOOD...RADAR INDICATED

$$

Zeringue
1 follow-up statement
659 
WGUS74 KLIX 080722
FFSLIX

Flash Flood Statement
National Weather Service New Orleans LA
122 AM CST Sun Mar 8 2026

LAC033-063-080732-
/O.CAN.KLIX.FF.W.0013.000000T0000Z-260308T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
East Baton Rouge LA-Livingston LA-
122 AM CST Sun Mar 8 2026

...FLASH FLOOD WARNING IS CANCELLED FOR CENTRAL EAST BATON ROUGE AND 
NORTHWESTERN LIVINGSTON PARISHES...

The heavy rain has ended. Additional flooding is no longer expected 
to pose a threat. Please continue to heed remaining road closures.

&&

LAT...LON 3060 9094 3058 9078 3044 9077 3042 9088
      3042 9097 3054 9101 3058 9099

$$

PG

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this flash flood warning went out at Mar 7, 5:28 PM CST, 5 hours 42 minutes earlier. Its key messages:

  • Updated at 525 PM CST Sat Mar 7 2026
  • Temperatures will remain around 10-15 degrees above normal into the middle of next week. The hottest days appear to be Today, Tuesday, and Wednesday. Highs for most areas expected to approach or surpass record highs, along with the potential for record warm lows for some locations.
  • Showers and storms will be possible this afternoon into Sunday. A severe storm or two capable of damaging winds, hail up to 1", locally heavy rainfall, and a tornado cannot be ruled out especially in northwestern areas. Widespread showers and storms in association with a frontal boundary which could lead to flooding of poor drainage and urban areas.
  • Dense fog of less than 1 nautical mile of visibility is possible in the cooler shelf waters of the Mississippi Coast late tonight. Dense fog cannot be ruled out for immediate coastal areas near the cooler shelf waters.
Area forecast discussion, Mar 7, 5:28 PM CST, 5 hours 42 minutes before
Area Forecast Discussion...UPDATED
National Weather Service New Orleans LA
528 PM CST Sat Mar 7 2026

...NEW AVIATION...

.KEY MESSAGES...
Updated at 525 PM CST Sat Mar 7 2026

- Temperatures will remain around 10-15 degrees above normal into
  the middle of next week. The hottest days appear to be Today,
  Tuesday, and Wednesday. Highs for most areas expected to
  approach or surpass record highs, along with the potential for
  record warm lows for some locations.

- Showers and storms will be possible this afternoon into Sunday.
  A severe storm or two capable of damaging winds, hail up to 1",
  locally heavy rainfall, and a tornado cannot be ruled out
  especially in northwestern areas. Widespread showers and storms
  in association with a frontal boundary which could lead to
  flooding of poor drainage and urban areas.

- Dense fog of less than 1 nautical mile of visibility is possible
  in the cooler shelf waters of the Mississippi Coast late tonight.
  Dense fog cannot be ruled out for immediate coastal areas near
  the cooler shelf waters.

&&

.SHORT TERM...
(This afternoon through Sunday)
Issued at 1152 AM CST Sat Mar 7 2026

Ridging over the eastern Gulf and western Atlantic. Upper trough
from Wisconsin to near San Diego, with the main impulses over Iowa
and Baja California. At the surface, high pressure extended from
near Bermuda across most of the northern Gulf. Low pressure was over
Wisconsin with a cold front to another low center over southern
Missouri, then southwestward into west Texas. A line of showers and
thunderstorms, a few severe, was ahead of the cold front from West
Tennessee into central Texas. Locally, skies were mostly cloudy
across much of the area, with noon CST temperatures ranging from
the upper 70s to mid 80s. Dew points were generally around 70
degrees.

The early morning LIX sounding showed an uncapped and unstable
airmass, with precipitable water value of 1.36 inches. CAPE values
were in excess of 2000 J/kg, and downdraft CAPE around 1000 J/kg. At
this point, shear was very limited.

Much of the afternoon will see scattered showers and perhaps a
rumble or two of thunder. The main threat of convection will
shift southeastward with the frontal boundary tonight. Main
concerns will be hail and wind, but the tornado threat is non-
zero. Heavy rain could produce a quick 1-2 inches of rainfall, but
unless it falls in a very short time, widespread problems aren't
anticipated through sunrise Sunday.

Most of the mesoscale modeling indicates that the overnight round of
convection will be offshore by 12z Sunday. However, there are a
couple of solutions that reinvigorate convection along Interstate 10
to our west Sunday morning. While this wouldn't be expected to be a
severe weather threat, it could raise some issues regarding rainfall
if we get another 1-2 inches of rain on top of the overnight rain.
Any rain should end prior to sunset Sunday.

Much above normal temperatures will continue through the remainder
of the weekend. At first glance, forecast lows would appear too
cool tonight, but with convection expected to move through the
area overnight, will assume that slightly drier air mixes down
behind the convection. Some concern about fog development
overnight if convection is slow to arrive. At this point, won't
rule out fog, but confidence not high enough for advisories.

&&

.LONG TERM...
(Sunday night through Friday)
Issued at 1152 AM CST Sat Mar 7 2026

Upper ridging will build back over the area for the early part of
the workweek. Could be scattered showers Monday, but Tuesday
looks dry. An upper trough passage Wednesday or Wednesday night
will bring another round of showers and thunderstorms to the area
at that point, and we'll have to monitor for an additional threat
of severe weather/heavy rainfall. That system will bring a brief
period of cooler air to the area, which will take high
temperatures back to around normal, closer to 70 degrees. There
will be at least one much cooler night (Thursday night) where much
of the area will see lows in the 40s. By next Saturday, highs are
likely to be pushing 80 degrees again.

&&

.AVIATION...
(00Z TAFS)
Issued at 525 PM CST Sat Mar 7 2026

VIS and CIG reductions (IFR/MVFR) will be likely across the
region tonight through Sunday morning as showers and thunderstorms
develop and move through the region. Convection will not be
constant, but intermittent SHRAs and TSs will be likely. Winds
around convection will be a bit erratic as well, but generally a
southerly flow outside of convection will continue. Additional
showers will be possible Sunday afternoon and early evening, but
at this juncture these will be more scattered in nature. Finally,
most terminals will improve as this cycle ends with VFR
conditions developing at or just after 09/00z. (Frye)

&&

.MARINE...
Issued at 1152 AM CST Sat Mar 7 2026

Onshore southeasterly flow will continue through the weekend
averaging generally around 10 to 15 knots or so. Conditions will
remain favorable for areas of coastal fog for nearshore waters on
Sunday morning particularly for the Mississippi Coast, but concerns
with timing of approaching thunderstorms limits confidence in fog
development enough to forego advisory issuance for now. Otherwise,
daily isolated to scattered shower/storm chances will remain
possible each day closer to nearshore areas, with a greater risk of
thunderstorm impacts to the marine waters on Sunday into Monday.
Onshore southeasterly flow is expected to persist through atleast
the middle of the new workweek next week.

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...None.
GM...None.
MS...None.
GM...None.
&&

SHORT TERM...RW
LONG TERM....RW
AVIATION...RDF
MARINE...RW

In the hours before

Local storm report, Mar 7, 9:16 PM CST, 1 hour 54 minutes before
Preliminary Local Storm Report
National Weather Service New Orleans LA
916 PM CST Sat Mar 7 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0819 PM     Flash Flood      2 SW Liberty            31.14N 90.83W
03/07/2026                   Amite              MS   Law Enforcement

            Law enforcement in Amite County MS report
            Highway 569 near Liberty is closed due to
            flooding.

&&

MSW
Local storm report, Mar 7, 9:39 PM CST, 1 hour 31 minutes before
Preliminary Local Storm Report
National Weather Service New Orleans LA
939 PM CST Sat Mar 7 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     Flash Flood      2 N Roseland            30.79N 90.52W
03/07/2026                   Tangipahoa         LA   Law Enforcement

            Sheriffs Office in Tangipahoa Parish reports
            road closure on Arcola Road.

&&

MSW
Local storm report, Mar 7, 9:40 PM CST, 1 hour 30 minutes before
Preliminary Local Storm Report
National Weather Service New Orleans LA
940 PM CST Sat Mar 7 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     Flash Flood      4 ESE Tangipahoa        30.85N 90.45W
03/07/2026                   Tangipahoa         LA   Law Enforcement

            Sheriffs Office in Tangipahoa Parish reports
            road closure on 1058.

&&

MSW
Local storm report, Mar 7, 9:42 PM CST, 1 hour 28 minutes before
Preliminary Local Storm Report
National Weather Service New Orleans LA
942 PM CST Sat Mar 7 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     Flash Flood      1 NE Roseland           30.78N 90.50W
03/07/2026                   Tangipahoa         LA   Law Enforcement

            Sheriffs Office in Tangipahoa Parish reports
            road closure on LA10.

&&

MSW
Local storm report, Mar 7, 9:46 PM CST, 1 hour 24 minutes before
Preliminary Local Storm Report
National Weather Service New Orleans LA
946 PM CST Sat Mar 7 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     Flash Flood      5 ESE Woodville         31.09N 91.22W
03/07/2026                   Wilkinson          MS   Law Enforcement

            Sheriffs Office reports 3-6 inches of water
            on several county roads in Wilkinson County.

&&

MSW
Local storm report, Mar 7, 10:50 PM CST, 20 minutes before
Preliminary Local Storm Report
National Weather Service New Orleans LA
1050 PM CST Sat Mar 7 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 PM     Flash Flood      3 SW Baton Rouge        30.42N 91.15W
03/07/2026                   East Baton Rouge   LA   Dept of Highways

            Social Media reports from DOT that LA 427
            South at South Acadian Throughway is closed
            due to flooding.

&&

MSW

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 7, 6:15 PM CSTFlash Flood WarningLIXEast Feliciana, West Feliciana7 hr
Mar 7, 7:50 PM CSTSpecial Weather StatementLIXPointe Coupee25 min
Mar 7, 7:54 PM CSTSpecial Weather StatementLIXSaint Helena51 min
Mar 7, 8:33 PM CSTSpecial Weather StatementLIXEast Feliciana27 min
Mar 7, 8:47 PM CSTFlash Flood WarningLIXEast Baton Rouge, West Baton Rouge4 hr
Mar 7, 8:54 PM CSTFlash Flood WarningLIXTangipahoa4 hr
Mar 7, 9:35 PM CSTFlash Flood WarningLIXTangipahoa, Washington3 hr
Mar 7, 11:12 PM CSTFlash Flood WarningLIXSaint Tammany2 hr
Mar 8, 12:25 AM CSTFlash Flood WarningLIXEast Baton Rouge, Iberville, West Baton Rouge97 min
Mar 8, 3:33 AM CDTAreal Flood AdvisoryLIXJefferson, Orleans, Saint Bernard, Saint Charles117 min
Mar 8, 7:44 AM CDTAreal Flood AdvisoryLIXEast Baton Rouge, Iberville, Livingston, West Baton Rouge5 hr
Mar 8, 8:50 AM CDTRiver Flood WarningLIXTangipahoa3 days
Mar 8, 11:39 AM CDTDense Fog AdvisoryLIXAscension, Assumption, East Baton Rouge, East Feliciana, Iberville, Jefferson and 13 more21 hr
Mar 8, 11:41 AM CDTMarine Dense Fog AdvisoryLIX24 hr

Nearby

Flash Flood Warnings in Louisiana, 2026Every flash flood warning in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.